# SDR SWAA2019021529644

- Difficulty date: January 16, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,281 hours, 33,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME CRACKED AT BS 294, RBL 52.  REPAIRED STUB FRAME PER ER & EA.
